# SDR F3LA00215

- Difficulty date: August 28, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Corroded
- Location: Lavatory Dump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, FOUND MOUNT STRUCTURE FOR AFT LAVATORY DUMP VALVE CORRODED.  MAINTENANCE FABRICATED REPLACEMENT PAN DOUBLER AND BRACKET PER SRM 53-30-02.  CLEANED, PAINTED PAN AND INSTALLED REPAIR PARTS PER SRM 20-10-18 AND 51-30-02.  INSTALLED SERVICING VALVE AND DUMP VALVE PER EO 38-30-737-001.  (M)
